Alert archive / Ohio / Small Craft Advisories in 2020

Small Craft Advisory 99, NWS Cleveland, OH

December 3, 2020

NWS Cleveland, OH issued this small craft advisory at Dec 3, 2020, 3:21 AM EST. It took effect at Dec 3, 2020, 11:00 AM EST. It was in force for 26 hr.

The area

The counties it named.

The facts

Issued
Dec 3, 2020, 3:21 AM EST (08:21 UTC)
In effect from
Dec 3, 2020, 11:00 AM EST
Expired
Dec 4, 2020, 1:00 PM EST
In force
26 hr
Issued by
NWS Cleveland, OH

The text

As transmitted.

105 
WHUS71 KCLE 030821
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
321 AM EST Thu Dec 3 2020

LEZ143-144-031630-
/O.NEW.KCLE.SC.Y.0099.201203T1600Z-201204T1500Z/
Reno Beach to The Islands OH-The Islands to Vermilion OH-
321 AM EST Thu Dec 3 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO
10 AM EST FRIDAY...

* WHAT...Southwest winds 15 to 25 knots with gusts up to 30 knots
  and waves 1 to 3 feet expected.

* WHERE...The Reno Beach to The Islands OH and The Islands to 
  Vermilion OH.

* WHEN...From 11 AM this morning to 10 AM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ145-031630-
/O.EXB.KCLE.SC.Y.0098.000000T0000Z-201204T1500Z/
Vermilion to Avon Point OH-
321 AM EST Thu Dec 3 2020

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST FRIDAY...

* WHAT...Southwest winds 15 to 25 knots with gusts up to 30 knots
  and waves 2 to 4 feet.

* WHERE...The Vermilion to Avon Point OH.

* WHEN...Until 10 AM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ146-031630-
/O.EXT.KCLE.SC.Y.0098.000000T0000Z-201204T1500Z/
Avon Point to Willowick OH-
321 AM EST Thu Dec 3 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST FRIDAY...

* WHAT...Southwest winds 15 to 25 knots with gusts up to 30 knots
  and waves 2 to 4 feet.

* WHERE...The Avon Point to Willowick OH.

* WHEN...Until 10 AM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ147>149-031630-
/O.EXT.KCLE.SC.Y.0098.000000T0000Z-201205T0000Z/
Willowick to Geneva-on-the Lake OH-Geneva-on-the-
Lake to Conneaut OH-Conneaut OH to Ripley NY-
321 AM EST Thu Dec 3 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST FRIDAY...

* WHAT...Southwest winds 15 to 25 knots with gusts up to 30 knots
  and waves 3 to 6 feet.

* WHERE...The nearshore waters of Lake Erie from Willowick OH to 
  Ripley NY.

* WHEN...Until 7 PM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
7 follow-up statements
916 
WHUS71 KCLE 031513
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
1013 AM EST Thu Dec 3 2020

LEZ145-146-032315-
/O.CON.KCLE.SC.Y.0098.000000T0000Z-201204T1500Z/
Vermilion to Avon Point OH-Avon Point to Willowick OH-
1013 AM EST Thu Dec 3 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
FRIDAY...

* WHAT...Southwest winds 15 to 25 knots with gusts up to 30 knots
  and waves 2 to 4 feet.

* WHERE...The Vermilion to Avon Point OH.

* WHEN...Until 10 AM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ143-144-032315-
/O.CON.KCLE.SC.Y.0099.201203T1600Z-201204T1500Z/
Reno Beach to The Islands OH-The Islands to Vermilion OH-
1013 AM EST Thu Dec 3 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
FRIDAY...

* WHAT...Southwest winds 15 to 25 knots with gusts up to 30 
  knots and waves 1 to 4 feet expected.

* WHERE...The Reno Beach to The Islands OH and The Islands to 
  Vermilion OH.

* WHEN...From 11 AM this morning to 10 AM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ147>149-032315-
/O.CON.KCLE.SC.Y.0098.000000T0000Z-201205T0000Z/
Willowick to Geneva-on-the Lake OH-Geneva-on-the-
Lake to Conneaut OH-Conneaut OH to Ripley NY-
1013 AM EST Thu Dec 3 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST FRIDAY...

* WHAT...Southwest winds 15 to 25 knots with gusts up to 30 
  knots and waves 3 to 6 feet.

* WHERE...The nearshore waters of Lake Erie from Willowick OH to 
  Ripley NY.

* WHEN...Until 7 PM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
395 
WHUS71 KCLE 032053
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
353 PM EST Thu Dec 3 2020

LEZ142-040500-
/O.EXB.KCLE.SC.Y.0099.000000T0000Z-201204T1800Z/
Maumee Bay to Reno Beach OH-
353 PM EST Thu Dec 3 2020

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM EST FRIDAY...

* WHAT...Southwest winds 15 to 20 knots with gusts up to 25 
  knots and waves 2 to 4 feet.

* WHERE...The Maumee Bay to Reno Beach OH.

* WHEN...Until 1 PM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ143-144-040500-
/O.EXT.KCLE.SC.Y.0099.000000T0000Z-201204T1800Z/
Reno Beach to The Islands OH-The Islands to Vermilion OH-
353 PM EST Thu Dec 3 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EST FRIDAY...

* WHAT...Southwest winds 15 to 20 knots with gusts up to 25 
  knots and waves 2 to 4 feet.

* WHERE...The Reno Beach to The Islands OH and The Islands to 
  Vermilion OH.

* WHEN...Until 1 PM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ145-146-040500-
/O.EXT.KCLE.SC.Y.0098.000000T0000Z-201204T1800Z/
Vermilion to Avon Point OH-Avon Point to Willowick OH-
353 PM EST Thu Dec 3 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EST FRIDAY...

* WHAT...Southwest winds 15 to 20 knots with gusts up to 30 
  knots and waves 2 to 5 feet.

* WHERE...The Vermilion to Avon Point OH and Avon Point to 
  Willowick OH.

* WHEN...Until 1 PM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ147>149-040500-
/O.CON.KCLE.SC.Y.0098.000000T0000Z-201205T0000Z/
Willowick to Geneva-on-the Lake OH-Geneva-on-the-
Lake to Conneaut OH-Conneaut OH to Ripley NY-
353 PM EST Thu Dec 3 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST FRIDAY...

* WHAT...Southwest winds 15 to 25 knots with gusts up to 30 
  knots and waves 3 to 5 feet.

* WHERE...The nearshore waters of Lake Erie from Willowick OH to 
  Ripley NY.

* WHEN...Until 7 PM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
266 
WHUS71 KCLE 032156
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
456 PM EST Thu Dec 3 2020

LEZ142>144-040600-
/O.NEW.KCLE.LO.Y.0013.201203T2156Z-201204T2100Z/
/O.CON.KCLE.SC.Y.0099.000000T0000Z-201204T1800Z/
Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH-
The Islands to Vermilion OH-
456 PM EST Thu Dec 3 2020

...LOW WATER ADVISORY IN EFFECT UNTIL 4 PM EST FRIDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST FRIDAY...

* WHAT...For the Low Water Advisory, abnormally low water 
  levels. For the Small Craft Advisory, southwest winds 15 to 20 
  knots with gusts up to 25 knots and waves 1 to 3 feet.

* WHERE...The nearshore waters of Lake Erie from Maumee Bay to 
  Vermilion OH.

* WHEN...For the Low Water Advisory, until 4 PM EST Friday. For 
  the Small Craft Advisory, until 1 PM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft. Below 
  normal water levels will result in hazardous navigating 
  conditions.

* ADDITIONAL DETAILS...Gusty winds on Lake Erie caused water
  levels to drop to 28 inches at Toledo as of 445 PM this
  afternoon. The water level is 4 inches above the critical mark
  for safe navigation. The water level is expected to hover
  between 22 and 30 inches through the night into Friday posing a
  hazard to navigation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

Mariners should navigate shallow waters with extreme caution due
to below normal water levels.

&&

$$

LEZ162>164-040600-
/O.NEW.KCLE.LO.Y.0013.201203T2156Z-201204T2100Z/
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
456 PM EST Thu Dec 3 2020

...LOW WATER ADVISORY IN EFFECT UNTIL 4 PM EST FRIDAY...

* WHAT...Abnormally low water levels.

* WHERE...The open waters of Lake Erie from Maumee Bay to 
  Vermilion OH.

* WHEN...Until 4 PM EST Friday.

* IMPACTS...Below normal water levels will result in hazardous 
  navigating conditions.

* ADDITIONAL DETAILS...Gusty winds on Lake Erie caused water
  levels to drop to 28 inches at Toledo as of 445 PM this
  afternoon. The water level is 4 inches above the critical mark
  for safe navigation. The water level is expected to hover
  between 22 and 30 inches through the night into Friday posing a
  hazard to navigation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should navigate shallow waters with extreme caution due
to below normal water levels.

&&

$$

LEZ145-146-040600-
/O.CON.KCLE.SC.Y.0098.000000T0000Z-201204T1800Z/
Vermilion to Avon Point OH-Avon Point to Willowick OH-
456 PM EST Thu Dec 3 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST FRIDAY...

* WHAT...Southwest winds 15 to 20 knots with gusts up to 30 
  knots and waves 2 to 5 feet.

* WHERE...The Vermilion to Avon Point OH and Avon Point to 
  Willowick OH.

* WHEN...Until 1 PM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ147>149-040600-
/O.CON.KCLE.SC.Y.0098.000000T0000Z-201205T0000Z/
Willowick to Geneva-on-the Lake OH-Geneva-on-the-
Lake to Conneaut OH-Conneaut OH to Ripley NY-
456 PM EST Thu Dec 3 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST FRIDAY...

* WHAT...Southwest winds 15 to 25 knots with gusts up to 30 
  knots and waves 3 to 5 feet.

* WHERE...The nearshore waters of Lake Erie from Willowick OH to 
  Ripley NY.

* WHEN...Until 7 PM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
187 
WHUS71 KCLE 040256
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
956 PM EST Thu Dec 3 2020

LEZ142>144-041100-
/O.CON.KCLE.LO.Y.0013.000000T0000Z-201204T2100Z/
/O.CON.KCLE.SC.Y.0099.000000T0000Z-201204T1800Z/
Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH-
The Islands to Vermilion OH-
956 PM EST Thu Dec 3 2020

...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST FRIDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST FRIDAY...

* WHAT...For the Low Water Advisory, abnormally low water 
  levels. For the Small Craft Advisory, southwest winds 15 to 20 
  knots with gusts up to 25 knots and waves 1 to 3 feet.

* WHERE...The nearshore waters of Lake Erie from Maumee Bay to 
  Vermilion OH.

* WHEN...For the Low Water Advisory, until 4 PM EST Friday. For 
  the Small Craft Advisory, until 1 PM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft. Below 
  normal water levels will result in hazardous navigating 
  conditions.

* ADDITIONAL DETAILS...Gusty winds on Lake Erie continue to cause
  water levels to hover around 30 inches at Toledo as of 950 PM
  this evening. The water level is 6 inches above the critical 
  mark for safe navigation. The water level is expected to hover 
  between 22 and 30 inches through the night into Friday posing a 
  hazard to navigation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

Mariners should navigate shallow waters with extreme caution due
to below normal water levels.

&&

$$

LEZ162>164-041100-
/O.CON.KCLE.LO.Y.0013.000000T0000Z-201204T2100Z/
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
956 PM EST Thu Dec 3 2020

...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST FRIDAY...

* WHAT...Abnormally low water levels.

* WHERE...The open waters of Lake Erie from Maumee Bay to 
  Vermilion OH.

* WHEN...Until 4 PM EST Friday.

* IMPACTS...Below normal water levels will result in hazardous 
  navigating conditions.

* ADDITIONAL DETAILS...Gusty winds on Lake Erie continue to cause
  water levels to hover around 30 inches at Toledo as of 950 PM
  this evening. The water level is 6 inches above the critical 
  mark for safe navigation. The water level is expected to hover 
  between 22 and 30 inches through the night into Friday posing a 
  hazard to navigation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should navigate shallow waters with extreme caution due
to below normal water levels.

&&

$$

LEZ145-146-041100-
/O.CON.KCLE.SC.Y.0098.000000T0000Z-201204T1800Z/
Vermilion to Avon Point OH-Avon Point to Willowick OH-
956 PM EST Thu Dec 3 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST FRIDAY...

* WHAT...Southwest winds 15 to 20 knots with gusts up to 30 
  knots and waves 2 to 5 feet.

* WHERE...The Vermilion to Avon Point OH and Avon Point to 
  Willowick OH.

* WHEN...Until 1 PM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ147>149-041100-
/O.CON.KCLE.SC.Y.0098.000000T0000Z-201205T0000Z/
Willowick to Geneva-on-the Lake OH-Geneva-on-the-
Lake to Conneaut OH-Conneaut OH to Ripley NY-
956 PM EST Thu Dec 3 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST FRIDAY...

* WHAT...Southwest winds 15 to 25 knots with gusts up to 30 
  knots and waves 3 to 5 feet.

* WHERE...The nearshore waters of Lake Erie from Willowick OH to 
  Ripley NY.

* WHEN...Until 7 PM EST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
300 
WHUS71 KCLE 040754
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
254 AM EST Fri Dec 4 2020

LEZ142>144-041600-
/O.CAN.KCLE.LO.Y.0013.000000T0000Z-201204T2100Z/
/O.CON.KCLE.SC.Y.0099.000000T0000Z-201204T1800Z/
Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH-
The Islands to Vermilion OH-
254 AM EST Fri Dec 4 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...
...LOW WATER ADVISORY IS CANCELLED...

* WHAT...Southwest winds 15 to 25 knots and waves 1 to 3 feet.

* WHERE...The nearshore waters of Lake Erie from Maumee Bay to 
  Vermilion OH.

* WHEN...Until 1 PM EST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ162>164-040900-
/O.CAN.KCLE.LO.Y.0013.000000T0000Z-201204T2100Z/
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
254 AM EST Fri Dec 4 2020

...LOW WATER ADVISORY IS CANCELLED...

At 2:45 AM EST, the water level at Toledo was 31 inches, which is
7 inches above the critical mark for safe navigation. Water levels
are forecast to remain above the critical mark.

$$

LEZ145-146-041600-
/O.CON.KCLE.SC.Y.0098.000000T0000Z-201204T1800Z/
Vermilion to Avon Point OH-Avon Point to Willowick OH-
254 AM EST Fri Dec 4 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

* WHAT...Southwest winds 15 to 25 knots and waves 2 to 4 feet.

* WHERE...The Vermilion to Avon Point OH and Avon Point to 
  Willowick OH.

* WHEN...Until 1 PM EST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ147>149-041600-
/O.CON.KCLE.SC.Y.0098.000000T0000Z-201205T0000Z/
Willowick to Geneva-on-the Lake OH-Geneva-on-the-
Lake to Conneaut OH-Conneaut OH to Ripley NY-
254 AM EST Fri Dec 4 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WHAT...Southwest winds 15 to 25 knots with gusts up to 30 
  knots and waves 3 to 6 feet.

* WHERE...The nearshore waters of Lake Erie from Willowick OH to 
  Ripley NY.

* WHEN...Until 7 PM EST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
412 
WHUS71 KCLE 041438
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
938 AM EST Fri Dec 4 2020

LEZ142>144-041800-
/O.CON.KCLE.SC.Y.0099.000000T0000Z-201204T1800Z/
Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH-
The Islands to Vermilion OH-
938 AM EST Fri Dec 4 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

* WHAT...Southwest winds 15 to 25 knots and waves 1 to 3 feet.

* WHERE...The nearshore waters of Lake Erie from Maumee Bay to 
  Vermilion OH.

* WHEN...Until 1 PM EST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ145-146-041800-
/O.CON.KCLE.SC.Y.0098.000000T0000Z-201204T1800Z/
Vermilion to Avon Point OH-Avon Point to Willowick OH-
938 AM EST Fri Dec 4 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

* WHAT...Southwest winds 15 to 25 knots and waves 2 to 4 feet.

* WHERE...The Vermilion to Avon Point OH and Avon Point to 
  Willowick OH.

* WHEN...Until 1 PM EST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ147>149-042245-
/O.CON.KCLE.SC.Y.0098.000000T0000Z-201205T0000Z/
Willowick to Geneva-on-the Lake OH-Geneva-on-the-
Lake to Conneaut OH-Conneaut OH to Ripley NY-
938 AM EST Fri Dec 4 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WHAT...Southwest winds 15 to 25 knots with gusts up to 30 
  knots and waves 3 to 6 feet.

* WHERE...The nearshore waters of Lake Erie from Willowick OH to 
  Ripley NY.

* WHEN...Until 7 PM EST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
986 
WHUS71 KCLE 041812
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
112 PM EST Fri Dec 4 2020

LEZ142>144-041915-
/O.EXP.KCLE.SC.Y.0099.000000T0000Z-201204T1800Z/
Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH-
The Islands to Vermilion OH-
112 PM EST Fri Dec 4 2020

...SMALL CRAFT ADVISORY HAS EXPIRED...


$$

LEZ145-146-041915-
/O.EXP.KCLE.SC.Y.0098.000000T0000Z-201204T1800Z/
Vermilion to Avon Point OH-Avon Point to Willowick OH-
112 PM EST Fri Dec 4 2020

...SMALL CRAFT ADVISORY HAS EXPIRED...


$$

LEZ147>149-050000-
/O.CON.KCLE.SC.Y.0098.000000T0000Z-201205T0000Z/
Willowick to Geneva-on-the Lake OH-Geneva-on-the-
Lake to Conneaut OH-Conneaut OH to Ripley NY-
112 PM EST Fri Dec 4 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WHAT...Southwest winds 10 to 20 knots with gusts up to 30 
  knots and waves 3 to 6 feet.

* WHERE...The nearshore waters of Lake Erie from Willowick OH to 
  Ripley NY.

* WHEN...Until 7 PM EST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Dec 3, 12:32 AM EST, 2 hours 49 minutes earlier.

Area forecast discussion, Dec 3, 12:32 AM EST, 2 hours 49 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
1232 AM EST Thu Dec 3 2020

.SYNOPSIS...
High pressure will build north across the Ohio Valley on
Thursday. A weak cold front will move southeast across the
region on Friday before a low pressure system moves northeast
across the Tennessee Valley to the mid-Atlantic Friday night
into Saturday.

&&

.NEAR TERM /THROUGH TODAY/...
Temperatures are falling slowly this evening with southwest
winds of 5 to 15 mph across the area. It looks like winds will
maintain enough mixing overnight that we will struggle to reach
the lower 20s. Raised mins 2 to 4 degrees across western and
central portions of the area, while the greater snowpack in the
northeast is likely to be more of a factor.

Previous discussion.
Quiet weather is expected for a change, with mostly clear/sunny
skies tonight through Thursday morning as high pressure to our
south becomes the primary influencer for our local area. Despite
southwest winds persisting tonight, am thinking temperatures
will decrease below model guidance given the significant snow
pack in place across the area and mostly clear skies, allowing
for solid radiational cooling. Have low temperatures generally
in the low to mid 20s for tonight. Weak upper-level troughing
will increase cloud cover Thursday afternoon through Thursday
night. Continued to keep temperatures on the lower end of model
guidance Thursday afternoon through Thursday night as snow pack
doesn't appear to be going anywhere any time soon and increased
cloud cover negatively affects radiational heating. High
temperature barely get into the low 40s on Thursday and down to
near 30 Thursday night.

&&

.SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...
A southern stream low will move just southeast of the area from the
TN valley to the mid Atlantic Friday night into Saturday, while a
northern stream trough move southeast across the Great Lakes Friday
into Friday night. Both systems are a relative glancing blow, with
more likely impacts from the northern stream moisture and some lake
enhancement/effect. Thermal profiles support mainly rain Friday,
with a changeover to snow Friday night into Saturday. A shot of cold
air behind the system and predominantly northerly flow will keep
some lake effect chances across the area Saturday and Saturday
night, with mainly rain Saturday and snow Saturday night, with not
much in the way of accumulation expected at this time. Highs will be
in the low 40s Friday and upper 30s to near 40 Saturday. Went a bit
cooler than guidance for temps.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
A large scale trough will persist over the Great Lakes region through
the long term period,  with a closed low anchoring the trough as it
swings southeast across the upper Great Lakes into the OH valley
Sunday through Monday. This may bring a period of lake effect
precip, with the main limiting factor being synoptic moisture. Have
opted for some low/slight chance pops tapering into midweek. A
clipper type system may impact the region midweek, but models are
not in good agreement at this point, so kept any pops low/minimal. A
subtle warming trend expected through the period, with highs in the
mid 30s Sunday/Monday warming into the low 40s by Wednesday.

&&

.AVIATION /06Z Thursday THROUGH Monday/...
VFR conditions across the TAF sites this morning with VFR
expected to persist through the TAF period. Southwest winds
currently around 10 knots across the TAF sites this morning.
Southwest winds around 10 knots will continue through the TAF
period. Some higher gusts of 20 to 25 knots may be possible
later this afternoon.

Outlook...Non-VFR possible Friday night and Saturday with low
ceilings. Non- VFR also possible Sunday into Monday across NE
OH and NW PA with lake effect clouds/precipitation.

&&

.MARINE...
Have opted to extend the small craft advisory for Avon Point
eastward through tomorrow morning, with the likelihood of further
temporal expansion for a portion of the lakeshore as southwest winds
ramp up across the lake tonight and Thursday as a pressure gradient
sets up across the Great Lakes. This will persist through Friday
before a trough/cold front moves across the lake with winds becoming
northerly. Winds will generally be northerly over the lake this
weekend into next week as a large scale trough persists over the
lakes.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...Small Craft Advisory until 10 AM EST this morning for
     LEZ146>149.

&&

SYNOPSIS...Saunders
NEAR TERM...KEC/Saunders
SHORT TERM...Greenawalt
LONG TERM...Greenawalt
AVIATION...Kahn
MARINE...Greenawalt
Hazardous weather outlook, Dec 2, 6:22 AM EST, 20 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
622 AM EST Wed Dec 2 2020

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-031130-
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-
Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-
Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-
Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie-
622 AM EST Wed Dec 2 2020

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-142>149-162>169-031130-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Maumee Bay to Reno Beach OH-
Reno Beach to The Islands OH-The Islands to Vermilion OH-
Vermilion to Avon Point OH-Avon Point to Willowick OH-
Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH-
Conneaut OH to Ripley NY-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-
622 AM EST Wed Dec 2 2020

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 3, 4:56 PM ESTLow Water AdvisoryCLE10 hr

Nearby

Small Craft Advisories in Ohio, 2020Every small craft advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.